MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE HIMAX; STAPLE

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE HIMAX; STAPLE
Catalog Number 7118-1818KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was identified as part of complaint file (b)(6).During a routine follow up visit, it was discovered the clip was broken but the joint had remained fused.The doctor removed the clip (b)(6) 2018 and did not place additional hardware as the patient has experienced proper fusion.Additional hardware used with the component previously listed: dynaforce himax implant kit 18x18x18mm; sterile packaged part number (b)(4); lot number 500058.
 
Event or Problem Description
During a routine follow up visit, it was discovered the clip was broken but the joint had remained fused.The doctor removed the clip (b)(6) 2018 and did not place additional hardware as the patient has experienced proper fusion.

Brand Name
DYNAFORCE HIMAX
Common Device Name
STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9410916
Report Number3011421599-2019-00023
Device Sequence Number11495538
Product Code JDR
UDI-Device Identifier00815432023363
UDI-Public00815432023363
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number7118-1818KT
Device Lot Number500046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;